# SDR JJWA0049743

- Difficulty date: February 10, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N25PM
- Make and model: Bell 206B
- Aircraft serial: 1839
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 15891F
- Part serial: RK23221
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE REGULATOR FAILED ON TAKEOFF, CAUSED BOTH COMM RADIOS TO FAIL WITH SMOKE OBSERVED FROM COLLINS 251 COMM RADIO.  REPLACED REGULATOR, SERVICED GILL BATTERY AND OVERFLOW BOTTLE, ADJUSTED REG TO 27.5 VDC, BORROWED RADIOS TO USE WHILE COMM ARE REPAIR, NO OTHER DAMAGE FOUND.
